MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERIKA FEMORAL COMPONENT SPHERIKA CEMENTED S3+L; KNEE FEMORAL COMPONENT

MEDACTA INTERNATIONAL SA GMK-SPHERIKA FEMORAL COMPONENT SPHERIKA CEMENTED S3+L; KNEE FEMORAL COMPONENT
Catalog Number 02.12.KA13L
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 07/26/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 02-aug-2024.Lot 2346852: (b)(4) items manufactured and released on 16-apr-2024.Expiration date: 2029-04-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Other devices involved: gmk-spherika 02.12.E0313fl tibial insert fixed sphere flex size 3/13 mm l e-cross (k202022) lot 2238817: (b)(4) items manufactured and released on 02-nov-2022.Expiration date: 2027-10-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Gmk-spherika 02.12.E002rp patella resurfacing size 2 e-cross (k202022) lot 2346255: (b)(4) items manufactured and released on 06-feb-2024.Expiration date: 2029-01-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Gmk-spherika 02.07.1203l tibial tray fixed cemented size 3 l (k090988) lot 2345288: (b)(4) items manufactured and released on 20-mar-2024.Expiration date: 2029-03-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
 
Event or Problem Description
At about 2 months after primary, the patient came in reporting instability and the cause is unknown.The surgeon revised all components to gmk-hinge components and the surgery was completed successfully.

Brand Name
GMK-SPHERIKA FEMORAL COMPONENT SPHERIKA CEMENTED S3+L
Common Device Name
KNEE FEMORAL COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key20046119
Report Number3005180920-2024-00638
Device Sequence Number7998432
Product Code JWH
UDI-Device Identifier07630345716217
UDI-Public07630345716217
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K211004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number02.12.KA13L
Device Lot Number2346852
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2024
Initial Report FDA Received Date08/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexFemale